# SDR SWIA200110342

- Difficulty date: November 9, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 25,934 hours, 33,532 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12043270501
- Part serial: 120252
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED GEAR UP, ALL LIGHTS A & B, GREEN & RED ILLUMINATED AND LANDING GEAR STAYED IN DOWN POSITION.  RECYCLED GEAR HANDLE 10 TIMES WITH NO RETRACTION.  RETURNED TO RDM.  INSPECTED LANDING GEAR WITH NO DAMAGE TO GEAR NOTED.  REMOVED FLAGS AND INSTALLED GEAR SAFETY PINS AND SAFETIED INTO POSITION.  SAFE FOR FLIGHT.  FERRIED TO SEA.  REMOVED AND REPLACED LANDING GEAR RELAY BOX IAW MM 32-31-02.  OPS CHECK GOOD.
